Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken domstal medication by accident, chest pain. History of diabetes, high BP. Serious complications?

Hi my mother is diabetic,hypertensive, she has consumed 8 domstal tablet one per day for the last 8 days by mistake, thinking i t was a tablet for cholesterol which she consumes regularly. She has a discomfort in her chest area(sternum) on coughing and also during breething exercise..her cardiac history is normal. Is the chest discomfort due to domstal tablet plz let me know if there are any serious complications.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM

Your mother has taken domstal (Domperidone)tab which usually 10mg and used as antiemetic drug as she has taken one tab per day for last 8 days. Her chest discomfort should not be because of this as it is relatively safe drug but must not be consumed without advise of treating Physician.
As she is diabetic and hypertensive there are many causes which can cause this,Kindly visit the Physician and even get a ECG done to find out any cardiac problems.As Domstal can cause sometimes (QT Prolongation).
A careful examination will find any lung issues and a Xray work up is justified or not.
Keep supply of medicines which are to be used daily with proper label on them or colored container to avoid any such thing happening in future
Take care
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor